# SDR ASOA20805057083

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 38,323 hours, 29,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FRAME IS CRACKED BETWEEN FRAME 13, STRINGER 8L-10L.  CUTOUT DAMAGED SECTION AND INSTALLED REPAIR DOUBLER TO FRAME 13 STRINGER 8L AND 10L PER SRM 53-00-04.
